# SDR 96UAL900715

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UA
- Make and model: Boeing 737522
- Aircraft serial: 25006
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60252
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMERGENCY ESCAPE PATH LIGHTING INOP.  REPLACED FORWARD GALLEY EMERGENCY LIGHT STRIP, CHECKS OK.
